# SDR UPS99230014

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 235.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK INDICATION NOTED AROUND TWO FASTENER HEADS AT RT BS 235.8 WL 228 AND 229, MARKED IN RED.  CUT OUT DAMAGE FABRICATED FILLER AND DOUBLER AND INSTALLED.  WORK DONE IAW 53-30-03, 51-10-2, AND 51-30-2
